# SDR CALA2014010990106

- Difficulty date: January 4, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 76,035 hours, 28,234 cycles
- Engine: Pwa PW2040
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG RFCC FAILED DURING TEST AMM 36-11-1 8 PG 406 STEP 6D 1 IAW SEQ 0352154.  LT ENG BLEED AIR LIGHT FAILED TO STAY ON.  R & R VLV IAW AMM 36-11-18, PART OFF 107494-4, SN OFF 1034, PN ON 10749 4-3 & SN ON 1007, REQUIRES OPERATIONS CHECK IAW 36-11-18, PG 405 STEP F.
